# SDR AALA202409290652

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,452 hours, 26,636 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GOUNDED: PACK WOULD NOT PRODUCE COLD AIR. RETURNED TO DFW AIRCRAFT LANDED OVERWEIGHT LANDING WEIGHT 161,000 LBS. SOFT TOUCHDOWN 300 FPM ORLESS VERTICAL SPEED. QUICK TURNAROUND WEIGHT NOT EXCEEDED. MAIINTENANCE REPLACED THE AIR CYCLE MACHINE.
